advertisement
Question
Posted by: Penny | 2008/06/09

Facial Hair

Hi Doc,

Is there any medication in the market that would help reduce the appearance of facial hair?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Nothing medicinally is available. Your cosmetic consultant should be able to recommend something in the cosmetic field

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement